# SDR AALA201711279011

- Difficulty date: November 21, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17014444001
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOORBEAM ANGLE AT FRAME 12, Y260.  REPLACED FLOORBEAM ANGLE IAW DRAWING 170-00810-405.
